# SDR USAA2013021900015

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 39,821 hours, 16,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON R2 DOOR SILL AT FR67, Z-500, -Y1160.  REPAIRED R2 DOOR SILL AT FR67, Z-500, -Y1160 IAW A319 SRM 53-41-14.
